# SDR SWIA200211406

- Difficulty date: October 29, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 14,549 hours, 19,149 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Condition: Arced
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

RELAYS FO SIDE PANEL HOT.  SMOKE ODOR IN COCKPIT.  REPLACED APU FEEDER PROTECTION RELAY K0152 AND BUS BARS W1264, W163 DUE TO ARCING.  OPERATED AIRCRAFT ELECTRICAL UNDER HEAVY LOADS ON APU GENERATOR WITHOUT CONTACTOR OR BUS BAR AREA SHOWING ANY SIGNS OF ABNORMAL HEATING.
